I hope everyone is as pain free as possible. I was curious is anyone else having issues with vomiting? Nausea has been a common problem since I have been dealing with this. But now makes 3 times that I have started vomiting and not been able to stop. To the point of vomiting up stomach acid. One of those times I popped a blood vessel (capillary I guess) and was vomitng blood. This week has been 2 different times already. Of course we all know what wretching does to your head. The more you vomit the worse your head hurts. It just starts a vicious cycle of pain. Wanted to see if anyone else has experienced this.
You haven't had the surgery yet correct? I didn't have that problem until after the surgery. Ask you doctor for Zofran for Nausea. Try to stray away from phenagraine, it makes you sleepy like when you take Benedryl, it works though.
I am waiting for surgery right now. Unfortunately, the first time this happened I found out I was allergic to Zofran. It caused laryngeal spasms. I know weird. Neway, my doc has given me something called Tigan that helps some. Apparently, phenergan can cause palpitations which I already have so that is also a no-no.
I've been barfing my guts out for months and my dr hasn't really done anything about it. Do you think it might be from the dizziness? I don't know, I get nauseous when I get the sensation to sneeze, sometimes I can pull trough by swallowing a bunch and forcing myself to keep it down. I puke if I cough too hard. I seriously bust my guts about 3 X a week if not more... I haven't had any kind of surgery yet but have been diagnosed with CM I with 7-8mm tonsils. If anyone has had surgery, how did it go? Do you feel better? Did you have tonsils too? What procedure did they use? I don't know what to do about the nausea but it sure bites! Peppermint tea is calming but not for long.
I had nausea before surgery that seemed too come for an entire week or so where I could barely keep anything down then disappear. After surgery its been less frequent and intense but still have it. Tonight has been one of those nights. I usually wake up knowing it will be one of those days. I used to gave an intense fear of vomiting and would avoid it at any cost but now its something that's so common I don't even think about it. :/ I used to take phenergran and it made me so sleepy I couldn't stay awake. I haven't really seen a huge improvement with the nausea but when I gave those days where I feel like I won't be able to keep anything down I make sure to drink lots of fluids like gatorade and have drank pedialyte. I've learned if I look at something and my stomach turns, don't eat out, it well just come right back up. If you like it try getting some herbalife and you can put fruit on it and blend it up and just sip it or maybe the special k protein drinks or slim fast or if you like milk then drink carnation instant breakfast so you get some nutrients and don't end up weak and feeling worse. just my advice.
Thanks for your input. It sounds like we have the same kind of crazy tummies! Good to know that it has reduced since your surgery. I can wake up in the morning knowing if it's going to be 'one of those days' but I never ever thought about drinking protein shakes and such. Now that you say it though...it's like DUUUH!!! wish I would have thought of that a long time ago! Thank God for forums and people with keen insight!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.